It is currently Mon Aug 21, 2017 5:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Aug 17, 2015 2:20 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
I've been on suboxone for 10 years maybe 12 years.
I've been dosing at 8mg in the am and 8 in the pm.
Instead of high energy I find myself exhausted and I'm so tired I avoid people,eating,basically taking care of myself.
Has anyone have to change dose after 50-53 because of loss of appetite or extreme fatigue?


Top
 Profile  
 
PostPosted: Mon Aug 17, 2015 7:10 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Wow, that is a fairly large amount to be taking after all these years. No wonder you're tired and exhausted all the time.


Have you ever tried to wean down below 8 mg's before? I see you have a lot of posts here so I guess that question could be answered by going back and reading some of your old ones. But yes, I do think it would be wise to taper down slowly to an amount you can live with w/o any withdrawal symptoms or cravings popping up. I am over 50 and went as low as 1 mg for almost six months to a year. Had surgery and increased my dose to 6 mg's mostly for pain. I used to dose once per day and now I dose twice. So it does seem like I've backslid a bit. On rare occasion I will take only 4 mg's (2X2) only if I'm feeling ill. Whenever I get sick I don't want any drug in my body. I just want to feel better. That's an odd one, isn't it?

So what would it hurt to try to cut down? Go slow and my guess is you could manage on either 4 or 8 mg's per day. And that is just a guess and has no basis in fact because we all are different.

What does your gut say?

r

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Tue Aug 18, 2015 12:48 am 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
Thanks for replying.

I just follow doctor orders but they still have me on 8 twice per day.I have tried splitting strips but I'm not sure the meds in the strip are evenly distributed.One day 4 works great,the next day it doesn't seem to work at all.

I think I will try reducing and see what happens.I see my doctor in a few weeks and I'll bring it up.

What's strange I find that day by day it effects me differently.I may dose one day and get a burst of energy but the next day I fall asleep before its dissolved.

Its starting to effect my appetite.Its always effected my sleep.I wake at 4am in wd,dose and go back to sleep.
I'll try at least dropping back to 12 and see what happens.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Aug 26, 2015 10:54 pm 
Offline
New Poster
New Poster

Joined: Tue Jul 28, 2015 6:30 pm
Posts: 1
Thanks for the interesting history.

Is that normal to wake up in WD at 4am? If you are on 8mg 2x per day, it would seem impossible for it to go below the ceiling effect in only 6 hrs after taking an evening dose.

Something does not seem right. It should take DAYS before you go into WD...at least by the book.

I realize that effects on our brains dont always follow the book.

Does you doctor know you are still going into early WD daily? What is the explanation for that.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group